# SDR SWAA2015101444896

- Difficulty date: September 16, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT REVEAL CORNER CRACKED, BETWEEN BS 328 - 344.  R & R CORNER IAW SRM & DWG.
